# SDR GTIA2019072834510

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 5,971 hours, 2,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND R4 DOOR ASSIST BOTTLE BELOW LIMIT. SVC R4 DOOR ASSIST BOTTLE TO PROPER LIMIT IAW AMM 52-10-00.
